Some remarks on holomorphic extension in infinite dimensions

Volume 67 / 1994

Pham Ban Colloquium Mathematicum 67 (1994), 155-159 DOI: 10.4064/cm-67-2-155-159


In finite-dimensional complex analysis, the extension of holomorphic maps has been investigated by many authors. In recent years some authors have considered this problem in the infinite-dimensional case. The aim of the present note is to study the extension of holomorphic maps with values in some Banach complex manifolds.


  • Pham Ban

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image